# SDR SWIA201743306

- Difficulty date: April 25, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 33,052 hours, 28,390 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 699CB HAS CHAFED.   REPAIRED THE RT AILERON SHROUD PANEL IAW REO.
